Pacific Journal of Mathematics

On comparable means.

G. T. Cargo and O. Shisha

Article information

Pacific J. Math., Volume 14, Number 3 (1964), 1053-1058.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26.50


Shisha, O.; Cargo, G. T. On comparable means. Pacific J. Math. 14 (1964), no. 3, 1053--1058.

Export citation


  • [1] E. F. Beckenbach, On the inequality of Kantorovich (abstract), Notices, Amer. Math Society, 10, No. 5 (1963), 440.
  • [2] E. F. Beckenbach and R. Bellman, Inequalities, Springer-Verlag (1961).
  • [3] G. T. Cargo and O. Shisha, Bounds on Ratios of Means, Journal of Research of the National Bureau of Standards, Vol. 66B, No. 4, pp. 169-170 (1962).
  • [4] G. H. Hardy, J. E. Littlewood, and G. Plya, Inequalities (second edition), Cambridge University Press (1952).
  • [5] H. Kestelman, Modern theories of integration (second revised edition), Dover Publi- cations, 1960. AEROSPACE RESEARCH LABOLATORIES, WRIGHT-PATTERSON AFB,OHIO